ASYMPTOTIC INVESTIGATION OF BUCKLED BEAM NONLINEAR VIBRATION


Sedighi H. M. , SHIRAZI K. H. , NOGHREHABADI A. R. , Yildirim A.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY-TRANSACTIONS OF MECHANICAL ENGINEERING, vol.36, pp.107-116, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36
  • Publication Date: 2012
  • Title of Journal : IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY-TRANSACTIONS OF MECHANICAL ENGINEERING
  • Page Numbers: pp.107-116

Abstract

This article presents the application of a modern analytical approach on the nonlinear vibration of buckled beam with generalized deadzone discontinuity and proposes a novel identical function (IF) for the nonlinearity. The powerful analytical method called Parameter Expansion Method (PEM) is used to obtain the exact solution of dynamic behavior of the mentioned system. It is demonstrated that two terms in series expansions of the method are sufficient to result in a highly accurate solution. A comparison with numerical methods is performed to show the soundness of the results.